Другие журналы
electronic journal Mathematics & Mathematical Modelling

Bauman Moscow State Technical University. El № FS 77-61857. ISSN 2412-5911

Differential equations

The Research of the Dynamical System of Globally Coupled Rossler Oscillators
# 05, October 2015
DOI: 10.7463/mathm.0515.0816614
O.G. Styrt
pp. 17-27
Classification and Construction of Generalized Invertible Linear Differential Operators with One Independent Variable
# 04, August 2015
DOI: 10.7463/mathm.0415.0812952
V.N. Chetverikov
pp. 13–40
Dirichlet Problem Solution for Poisson Equation in a Multidimensional Infinite Layer
# 04, August 2015
DOI: 10.7463/mathm.0415.0812943
O.D. Algazin, A.V. Kopaev
pp. 41–53
The Qualitative Analysis of a Lorenz-Type System
# 03, June 2015
DOI: 10.7463/mathm.0315.0789497
A.A. Abramchenko, A.N. Kanatnikov
pp. 1–15
Research on Spectral Properties of Operators with Distant Perturbations (Overview)
# 02, April 2015
DOI: 10.7463/mathm.0215.0776859
A.M. Golovina
pp. 1-22
 
SEARCH
 
elibrary crossref neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
© 2003-2018 «Математика и Математическое моделирование» Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)